# SDR EIAA970025

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, MAIN CARGO COMPARTMENT, SEAT TRACK AT STATION 200 NR 2 LEFT INBOARD FLANGE HAS EXFOLIATION CORROSION.  REMOVED SECTION OF SEAT TRACK AT STATION 200 NR 2 LEFT SIDE PER SRM 53-05 FIGURE 4D PAGE 10C.  INSTALLED REPLACEMENT SEAT TRACK AT STATION 200 NR 2, LEFT SIDE PER SRM 51-30-2.  (M)
